Last Update August 9, 2011
English version



SurveyやProceedingsなど


dvi /pdf On the Teichmüller spaces of Fuchsian groups of Schottky type and the Schwarzian derivatives of univalent functions,
数理解析研究所講究録882“双曲的3次元多様体の複素解析”(1994), 104--106

An estimate for hexagonal circle packings,
数理解析研究所講究録893“Circle Packingの幾何学”(1995), 94--96

dvi /pdf 複素力学系入門 II 〜Teichmüller理論〜
数理解析研究所講究録959“複素力学系に関する諸問題”(1996), 7-33
(全27頁。dviファイルで約120KB, pdfファイルで約295KBあります。)

dvi /pdf A property of Fukui's extremal function,
数理解析研究所講究録963“単葉函数とBriot-Bouquet微分方程式”(1996), 121--125

Uniformly perfect Riemann surfaces and its length spectra,
数理解析研究所講究録967“ Analysis of Discrete Groups”(1996), 121--125

On the norm of pre-Schwarzian derivatives of strongly starlike functions,
数理解析研究所講究録1012“Convolutionの新しい展開 ”(1997), 178--185

dvi /pdf Uniform perfectness of the limit sets and translation lengths of Kleinian groups,
数理解析研究所講究録1022“Analysis of Discrete Groups II”(1997), 77--86

dvi /pdf On uniform perfectness of limit sets of Kleinian groups and Julia sets of rational functions,
Proceedings of the Fifth International Colloquium on Finite or Infinite Dimensional Complex Analysis (1997), 293--294

dvi /pdf An explicit bound for uniform perfectness of the Julia sets of rational maps,
数理解析研究所講究録1042“複素力学系の諸問題”(1998), 39--51

dvi /pdf On the bottom of the spectrum of a Riemann surface of infinite topological type,
数理解析研究所講究録1058“多変数函数論にあらわれる解析と幾何”(1998), 95--104

dvi /pdf Growth and coefficient estimates for uniformly locally univalent functions on the unit disk (with Yong Chan Kim),
数理解析研究所講究録1062“複素関数論の微分方程式への応用”(1998), 34--46

dvi /pdf A geometric proof of Selberg's lemma for Fuchsian groups,
数理解析研究所講究録1065“Analysis and Geometry of Hyperbolic Spaces”(1998), 1--13

dvi /pdf Growth and coefficient estimates for uniformly locally univalent functions on the unit disk (with Yong Chan Kim),
Proceedings of the Sixth International Colloquium on Finite or Infinite Dimensional Complex Analysis, Andong, Korea (1998), 195--197

dvi /pdf Hausdorff dimension and conformal dynamics III: Computation of dimension 〜McMullenの論文紹介〜
数理解析研究所講究録1087“複素力学系の研究 −現状と展望−”(1999), 93--107

dvi /pdf リボングラフの双曲的2-orbifoldの分岐特異点解消への応用について
数理解析研究所講究録1104“双曲空間とその関連分野”(1999), 25--29

dvi /pdf A remark on Ahlfors' univalence criterion
数理解析研究所講究録1112“解析関数の部分和の性質についての研究”(1999), 129--134

pdf A note on Yamakawa's question
数理解析研究所講究録1112“解析関数の部分和の性質についての研究”(1999), 135--137

dvi /pdf Inner radius of univalence for a strongly starlike domain
数理解析研究所講究録1164“単葉関数論の歴史的定理の新展開について”(2000), 144--150

dvi / pdf 一様完全集合 −解析的・幾何的側面
数学 53巻4号 (2001), 387-402

dvi /pdf ある密性条件を満たす集合の一般化容量の評価
数理解析研究所講究録1293“ポテンシャル論とその周辺” (2002), 154-167

dvi / pdf Uniformly perfect sets: analytic and geometric aspects
Sugaku Expo. 16 (2003), 225-242

pdf Geometric properties of functions with small Schwarzian derivatives
Proceedings of the 11th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, 159-167, Chiang Mai, 2003

dvi /pdf On positivity of Taylor coefficients of conformal maps
数理解析研究所講究録1363“単葉関数論における微積分作用素の応用についての研究” (2004), 126--131

dvi /pdf Monodromies of Schwarzian differential equations of a certain type
数理解析研究所講究録1377“微分方程式と力学系における数論的現象の研究” (2004), 76--80

dvi /pdf On hyperbolic calculus
数理解析研究所講究録1387“双曲空間に関連する研究とその展望 II” (2004), 186--192

On univalence criteria for meromorphic functions
数理解析研究所講究録1414“単葉関数論における係数不等式とその周辺” (2005), 117-122

pdf A refined notion of perfectness and potential theory
Finite or infinite dimensional complex analysis and applications, 339-345, Kyushu University Press, Fukuoka, 2005

Conjectures and counterexamples in dynamics of rational semigroups (with R. Stankewitz and H. Sumi)
Advances in analysis, 549-556, World Sci. Publ., Hackensack, NJ, 2005

pdf Strong starlikeness and strong convexity (with S. Kanas)
数理解析研究所講究録1470“単葉関数論における坂口関数とその応用” (2006), 1-11

pdf The universal Teichmüller space and related topics
Quasiconformal mappings and their applications, 261-289, Narosa, New Delhi, 2007

pdf Cardioids and Teichmüller spaces
in Teichmüller Theory and Moduli Problem (Proceedings of Internatinal Workshop, HRI, Allahabad, India,2006), Ramanujan Math. Soc. Lecture Notes Series in Mathematics 10 (2010), 583-596

pdf Modulus techniques in geometric function theory (survey)
J. Analysis 18 (2010), The Proceedings of the ICM2010 Satellite Conference: International Workshop on Harmonic and Quasiconformal Mappings (HQM2010) August 09-17, 2010; pp. 373-397

まだ他にもあるかもしれませんが、あればそのうち追加します。


戻る